Maximal and Minimal Regular β -Open Sets in Topological Spaces

Authors

  • Nafeha O. Rashid Department of mathematics, College of Basic Education, Salahaddin University-Erbil, Iraq
  • Sami A. Hussein Department of mathematics, College of Basic Education, Salahaddin University-Erbil, Iraq https://orcid.org/0000-0002-3930-0241

DOI:

https://doi.org/10.24996/ijs.2022.63.4.29

Keywords:

β –open set, regular β –open set, minimal regular β –open set, maximal regular β –open set

Abstract

    In this paper, new concepts of maximal and minimal regular s are introduced and discussed. Some basic properties are obtained. The relation between maximal and minimal regular s and some other types of open sets such as regular open sets and   -open sets are investigated.

Downloads

Download data is not yet available.

Downloads

Published

2022-04-30

How to Cite

Rashid, N. O. ., & Hussein, S. A. . (2022). Maximal and Minimal Regular β -Open Sets in Topological Spaces. Iraqi Journal of Science, 63(4), 1720–1728. https://doi.org/10.24996/ijs.2022.63.4.29

Issue

Section

Mathematics